RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1994, Volume 101, Number 2  


Exact calculability, semigroup of representations, and the stability property for representations of the algebra of functions on the quantum group $SU_{q}(2)$
S. V. Kozyrev
163
Numerical computations of integrals over paths on Riemann surfaces of genus $N$
J.-E. Lee
179
Exact single-wave and two-phase solutions for sistems of semilinear parabolic equations
K. A. Volosov, V. G. Danilov, A. M. Loginov
189
Solution of the Kemmer and Breit equations in a circularly polarized wave
O. Ya. Savchenko
200
Chiral and conformal anomalies of a quark path integral with diquark currents
D. V. Vassilevich, Yu. V. Novozhilov, A. G. Pronko
211
Calculation of loop integrals by dimensional counting
D. T. Gegeliya, G. Sh. Dzhaparidze, K. Sh. Turashvili
225
Merging of eigenvalues and resonances of a two-particle Schrödinger operator
S. N. Lakaev, Sh. M. Tilavova
235
Initial-boundary problem for the relativistic string with massive ends
B. M. Barbashov, G. S. Sharov
253
The scattering on an isolate defect in honeycomb lattice – an explicitely solvable
S. V. Frolov
272
Renormalization group in a fermionic hierarchical model
É. Yu. Lerner, M. D. Missarov
282
Method of anomalous Green's functions: Antiferromagnetism in the Hubbard model on a triangular lattice
K. N. Il'inskii, V. N. Popov
294
Kondo interaction and strongly correlated electrons
P. B. Zubin, V. A. Ivanov, E. A. Ugolkova
304
A new identity in Minkowski space and some its applications
A. V. Bondarev
315
Теоретическая и математическая физика Theoretical and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019